Alert archive / New Mexico / Special Weather Statements in 2012

Special Weather Statement, NWS Albuquerque, NM

August 2, 2012Bernalillo County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 2, 2012, 9:08 PM MDT for Bernalillo County, New Mexico. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 9:08 PM MDT (03:08 UTC)
Expired
Aug 2, 2012, 9:15 PM MDT
In force
7 min
Issued by
NWS Albuquerque, NM

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 15 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 420 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
420 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
3275 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WWUS85 KABQ 030308
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
908 PM MDT THU AUG 2 2012

NMZ511-518-519-521-030315-
JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
908 PM MDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN
SANDOVAL COUNTIES THROUGH 915 PM MDT...

AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM PRODUCING STRONG WINDS OVER ALBUQUERQUE. THIS STORM
IS MOVING SLOWLY NORTH NEAR 5 MPH. ANOTHER STORM DEVELOPING OVER
THE SANDIA MOUNTAINS WILL MOVE NORTHWEST OVER SANDIA PUEBLO INTO 
BERNALILLO...WITH HEAVY RAINFALL AND GUSTY WINDS.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO...
BERNALILLO...RIO GRANDE NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE...
NORTH VALLEY...TAYLOR RANCH...PARADISE HILLS...CORRALES...RIO RANCHO
INTEL AREA...CABEZON...VENTANA RANCH...SANDIA HEIGHTS...SANDIA
PUEBLO...VISTA HILLS...RIO RANCHO CITY CENTER...NORTHERN MEADOWS...
CORONADO STATE MONUMENT...ENCHANTED HILLS AND MARIPOSA.

&&

LAT...LON 3546 10690 3545 10641 3492 10641 3491 10690
TIME...MOT...LOC 0307Z 175DEG 3KT 3513 10662

$$

GUYER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 2, 6:08 PM MDT, 3 hours earlier.

Area forecast discussion, Aug 2, 6:08 PM MDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT THU AUG 2 2012

.AVIATION...
00Z TAF CYCLE
EXPECT AN ACTIVE EVENING OF CONVECTION AS A BACK DOOR COLD FRONT
SAGS SLOWLY SOUTHWARD TO AROUND TCC AND LVS. THE POTENTIAL EXISTS FOR
CLUSTERS OF TS IN THIS AREA AS THE EVENING PROGRESSES. ELSEWHERE
SCT TO ISOLD -TS/-SHRA ARE EXPECTED. AN UPPER TROUGH CROSSING NE
NM SHOULD KEEP ISOLD -TS GOING AFTER MIDNIGHT THERE...AND AN UPPER
LOW OVER SE AZ SHOULD KEEP NW NM ACTIVE AS IT HAS DONE THE LAST
COUPLE NIGHTS. THE BACK DOOR COLD FRONT WILL STALL ALONG THE E
SLOPES OF THE CENTRAL MTN CHAIN FRIDAY...AND A MODEST MONSOON
MOISTURE PLUME WILL CROSS NWD AND NEWD OVER THE STATE WITH GOOD
COVERAGE OF MAINLY SCT CONVECTION...EXCEPT ISOLD E OF THE S
CENTRAL MTNS. WE HAVE BEEN HAVING PROBLEMS WITH THE KFDX
RADAR...SO VERIFY YOU ARE USING CURRENT RADAR DATA BY CHECKING THE
DATE/TIME STAMP.

44

&&

.PREV DISCUSSION...301 PM MDT THU AUG 2 2012...
A NICE EARLY BATCH OF TOWERING CUMULUS BEGAN THIS MORNING...ONLY
TO ENCOUNTER A WARM/STABLE LAYER AROUND 22K FT/450MB. NAMBUFR
FORECAST SOUNDINGS INDICATING THIS SUBSIDENCE INVERSION WILL
DISSIPATE WITH AFTERNOON HEATING. STILL EXPECTING A SCATTERED CROP
OF SHOWERS AND THUNDERSTORMS OVER THE WESTERN TWO THIRDS OF THE
CWA LATE THIS AFTERNOON AND EVENING...DIMINISHING GRADUALLY AFTER
SUNSET. REMNANT OUTFLOW BOUNDARY STALLED BETWEEN KTRN AND KCAO
COULD KEEP STORMS GOING OVER THE FAR NE PLAINS THROUGH THE LATE
EVENING.

12Z NUMERICAL PREDICTION MODELS ARE IN GOOD AGREEMENT FOR FRIDAY
THROUGH THE WEEKEND. THERE ARE INDICATION THAT A DEEPER TAP OF
MONSOON MOISTURE WILL MOVE UP OVER SWRN NM LATE TONIGHT INTO
FRIDAY FORENOON. STORM COVERAGE LOOKS VERY SIMILAR TO TODAY BUT
WITH SLIGHTLY HIGH PWATS AND SLIGHTLY HIGH MID LEVEL LAPSE
RATES...STORM INTENSITY/RAIN RATE IS EXPECTED TO BE SLIGHTLY HIGHER
FRIDAY AFTERNOON AND EVENING. ERN PLAINS WILL CONTINUE TO BAKE ON
FRIDAY WITH SOUTHERLY SFC FLOW AND STRONG HIGH PRESSURE OVERHEAD.

MAIN FOCUS THEN TURNS TO QUITE THE AUTHENTIC BACK DOOR COLD
FRONT FOR SATURDAY. AIRMASS ORIGINATING FROM WRN CANADA SLIDES SWD
THROUGH ERN MT/WY/CO FRIDAY NIGHT AND INTO NE NM AROUND MIDDAY
SATURDAY. THIS FEATURE WILL BE THE FOCUS FOR SHOWER AND STORM
DEVELOPMENT SATURDAY AFTERNOON THROUGH SATURDAY NIGHT...MAINLY
OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTOS EWD DURING THE
DAY...WITH THE AREA OF SHOWER AND STORM DEVELOPMENT SLIDING SOUTH
AND WWD TO THE CONTINENTAL DIVIDE DURING THE EVENING. STRONG EAST
CANYON WINDS THROUGH THE CANYONS AND GAPS OF THE CENTRAL MTN CHAIN APPEAR
LIKELY SATURDAY EVENING/NIGHT AS THE COOLER AIRMASS SETTLES IN
OVER EASTERN PLAINS OF NM. SCATTERED TO NUMEROUS SHOWERS AND STORMS
ARE EXPECTED OVER ALL BUT THE SE PLAINS WHERE A WARM STABLE LAYER
WILL KEEP THINGS CAPPED. HEAVY RAIN FROM SLOW MOVING STORMS MAY BE
A CONCERN OVER CENTRAL NM GIVEN THAT THE UPPER HIGH IS PROGGED TO
BE OVERHEAD AND STEERING LEVEL FLOW IS PROGGED TO BE AROUND OR
LESS THAN 5KTS.

FOR NEXT WEEK...ANOTHER DOWNTURN IN CONVECTION IS ON TAP EARLY
NEXT WEEK AS THE UPPER HIGH CENTER CONTINUES TO SLOWLY RETROGRADE.
STILL PLENTY OF RESIDUAL MOISTURE TO RECYCLE EACH AFTERNOON FOR
SCATTERED CONVECTION OVER THE MTNS AND ISOLATED ACTIVITY OVER THE
VALLEYS AND BASINS.

33

.FIRE WEATHER...
FORECAST TREND IS STILL ON TRACK. RECYCLING OF MOISTURE IN THE FORM
OF ISOLATED TO SOMETIMES SCATTERED STORMS WILL CONTINUE THROUGH REST
OF TODAY AND GENERALLY INTO FRIDAY AS WELL. MODELS STILL DEPICT AN
UPTICK IN PRECIPITATION ACROSS THE NORTHEAST PLAINS ON FRIDAY AS A
RESULT OF A NEARING COLD FRONTAL BOUNDARY FROM THE NORTH. THIS
BOUNDARY SHOULD MAKE MORE OF A PRESENCE ON ON SATURDAY AS IT PUSHES
WITH MORE VIGOR SOUTH AND WESTWARD. THE MODELS HAVE BACKED OFF
SLIGHTLY ON THE TIMING BUT THERE IS ALWAYS A WILDCARD WITH THESE
SORT OF FRONTAL PUSHES DURING THE SUMMER BECAUSE OF CONVECTIVELY
ENHANCED COLD POOLS. EITHER WAY. THUNDERSTORMS ACROSS PORTIONS OF
THE AREA WILL INCREASE ON SATURDAY AND EXTEND WESTWARD INTO WESTERN
AND CENTRAL AREAS ON SUNDAY. HUMIDITIES WILL FINALLY GO BACK UP
DURING THIS PERIOD.

THE UPPER HIGH IS STILL EXPECTED TO LEAVE ITS LOCATION OVER TEXAS
AND SLIDE OVER NEW MEXICO AND ULTIMATELY THE SOUTHWEST AREA THE
EARLIER HALF OF NEXT WEEK. RECYCLING OF MOISTURE WOULD CONTINUE AND
GENERALLY FAVOR THE CONTINENTAL DIVIDE TO CENTRAL MOUNTAINS.
TEMPERATURES WOULD MOST CERTAINLY INCREASE ACROSS THE FOUR CORNERS
REGION WHILE COOL SOME ACROSS THE EAST. ANOTHER BACK DOOR COLD FRONT
COULD ENTER INTO PLAY ACROSS THE EAST DURING THIS PERIOD BUT
PROBABLY NOT NEARLY THE VIGOR AS IS EXPECTED WITH THE SATURDAY
FRONTAL PUSH.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Aug 2, 6:00 AM MDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU AUG 2 2012

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL FAVOR AREAS NORTH OF INTERSTATE 40
THIS AFTERNOON AND EVENING. ANY HEAVY RAINFALL TODAY WILL BE
SPOTTY AND LOCALIZED. HOWEVER...AN ISOLATED STRONG STORM WITH
SMALL HAIL IS NOT OUT OF THE QUESTION ACROSS NORTHEAST NEW MEXICO.

MEANWHILE...ANOTHER ROUND OF TRIPLE DIGIT HEAT IS IN STORE FOR THE
EASTERN PLAINS THIS AFTERNOON. REMEMBER TO DRINK PLENTY OF WATER
AND STAY OUT OF THE SUN WHEN POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TRIPLE DIGIT HEAT WILL CONTINUE ON FRIDAY ACROSS THE EAST CENTRAL
AND SOUTHEAST PLAINS. PLEASE FOLLOW HEAT SAFETY GUIDELINES AND
LIMIT STRENUOUS OUTDOOR ACTIVITIES.

A COLD FRONT WILL DIVE ACROSS THE EASTERN PLAINS ON
SATURDAY...PROVIDING A BREAK FROM THE HEAT...BUT WILL ALSO
INCREASE THUNDERSTORM CHANCES. LOCALLY HEAVY RAIN WILL BE POSSIBLE
ACROSS MUCH OF THE EASTERN PLAINS.

OTHERWISE...DAILY ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS
THE HIGH TERRAIN WILL CONTINUE. SLOW MOVING THUNDERSTORMS MAY
RESULT IN LOCALLY HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

34

In the hours before

Special weather statement, Aug 2, 4:33 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT THU AUG 2 2012

NMZ530-022330-
UNION COUNTY-
433 PM MDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY THROUGH
530 PM MDT...

AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF SENECA...OR ABOUT 24 MILES
NORTH OF CLAYTON...MOVING EAST AT 25 MPH. OTHER STRONG THUNDERSTORMS
WERE LOCATED 5 MILES WEST AND 10 MILES NORTHWEST OF CLAYTON ALSO
MOVING TOWARD THE EAST AT 25 MPH.

BRIEF DOWNPOURS...HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55
MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MOSES...SENECA AND CLAYTON.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3698 10300 3650 10300 3650 10304 3634 10304
      3640 10344 3678 10340
TIME...MOT...LOC 2231Z 254DEG 22KT 3680 10313

KJ
Local storm report, Aug 2, 4:58 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 PM MDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 ENE CLAYTON           36.46N 103.14W
08/02/2012  M59 MPH          UNION              NM   ASOS

            KCAO ASOS.

&&

EVENT NUMBER ABQ1201272

KJ
Special weather statement, Aug 2, 5:10 PM MDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MDT THU AUG 2 2012

NMZ527-530-030015-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
510 PM MDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES THROUGH 615 PM MDT...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOLSOM...OR ABOUT 12 MILES NORTHWEST OF DES
MOINES...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...FOLSOM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

KJ

LAT...LON 3690 10361 3676 10403 3692 10413 3701 10393
      3701 10367
TIME...MOT...LOC 2310Z 243DEG 19KT 3688 10397

KJ
Special weather statement, Aug 2, 8:26 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 PM MDT THU AUG 2 2012

NMZ507-519-030300-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
826 PM MDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN CIBOLA...
NORTHWESTERN BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 900 PM
MDT...

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF MARQUEZ...OR ABOUT 20 MILES WEST
OF RIO RANCHO...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. INTENSE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE OCCURRING WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...THE RIO PUERCO VALLEY AROUND
THE LAGUNA INDIAN RESERVATION AND FAR WESTERN PORTIONS OF RIO RANCHO.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3556 10701 3542 10679 3522 10679 3516 10707
      3525 10724 3541 10723
TIME...MOT...LOC 0223Z 240DEG 6KT 3532 10700

GUYER
Special weather statement, Aug 2, 9:08 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
908 PM MDT THU AUG 2 2012

NMZ511-518-519-521-030315-
JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
908 PM MDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN
SANDOVAL COUNTIES THROUGH 915 PM MDT...

AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING STRONG WINDS OVER ALBUQUERQUE. THIS STORM
IS MOVING SLOWLY NORTH NEAR 5 MPH. ANOTHER STORM DEVELOPING OVER
THE SANDIA MOUNTAINS WILL MOVE NORTHWEST OVER SANDIA PUEBLO INTO
BERNALILLO...WITH HEAVY RAINFALL AND GUSTY WINDS.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO...
BERNALILLO...RIO GRANDE NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE...
NORTH VALLEY...TAYLOR RANCH...PARADISE HILLS...CORRALES...RIO RANCHO
INTEL AREA...CABEZON...VENTANA RANCH...SANDIA HEIGHTS...SANDIA
PUEBLO...VISTA HILLS...RIO RANCHO CITY CENTER...NORTHERN MEADOWS...
CORONADO STATE MONUMENT...ENCHANTED HILLS AND MARIPOSA.

&&

LAT...LON 3546 10690 3545 10641 3492 10641 3491 10690
TIME...MOT...LOC 0307Z 175DEG 3KT 3513 10662

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:03 PM MDTAreal Flood AdvisoryABQCibola117 min
Aug 2, 8:26 PM MDTSpecial Weather StatementABQSandoval34 min
Aug 2, 9:27 PM MDTAreal Flood AdvisoryABQSandoval108 min
Aug 3, 10:58 AM MDTFlash Flood WatchABQ8 hr
Aug 3, 12:36 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval114 min
Aug 3, 12:54 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval2 hr
Aug 3, 1:09 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 3, 1:13 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 3, 1:25 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 3, 1:37 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe75 min
Aug 3, 2:07 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval113 min
Aug 3, 2:11 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro2 hr
Aug 3, 4:13 PM MDTSpecial Weather StatementABQBernalillo32 min
Aug 3, 4:16 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe25 min
Aug 3, 4:31 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe89 min
Aug 3, 5:14 PM MDTSpecial Weather StatementABQCurry46 min
Aug 3, 5:45 PM MDTSpecial Weather StatementABQSanta Fe15 min
Aug 3, 5:57 PM MDTSpecial Weather StatementABQCurry33 min

Nearby

Special Weather Statements in New Mexico, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.